Riesz transforms : a simpler analytic proof of P. A. Meyer's inequality
Séminaire de probabilités de Strasbourg, Volume 22  (1988), p. 485-501
@article{SPS_1988__22__485_0,
     author = {Pisier, Gilles},
     title = {Riesz transforms : a simpler analytic proof of P. A. Meyer's inequality},
     journal = {S\'eminaire de probabilit\'es de Strasbourg},
     publisher = {Springer - Lecture Notes in Mathematics},
     volume = {22},
     year = {1988},
     pages = {485-501},
     zbl = {0645.60061},
     mrnumber = {960544},
     language = {fr},
     url = {http://www.numdam.org/item/SPS_1988__22__485_0}
}
Pisier, Gilles. Riesz transforms : a simpler analytic proof of P. A. Meyer's inequality. Séminaire de probabilités de Strasbourg, Volume 22 (1988) , pp. 485-501. http://www.numdam.org/item/SPS_1988__22__485_0/

[B1 ] Bakry D. - Transformation de Riesz pour les semi-groupes symétriques. Séminaire de Proba. XIX, Springer Lecture Notes n° 1123, (1985) 130-175. | Numdam | Zbl 0561.42010

[B2] Bakry D. - Etude des transformations de Riesz dans les variétés riemanniennes à courbure de Ricci minorées. Séminaire de Proba. XXI, Springer Lecture Notes n° 1247, (1987), 137-172. | Numdam | Zbl 0629.58018

[Ba] Bañuelos R. - Martingale transforms and related singular integrals. Trans. A.M.S. 293 (1986) 547-564. | Zbl 0591.60045

[Bo] Bourgain J. - Some remarks on Banach spaces in which martingale difference sequences are unconditional. Arkiv för Math. 21 (1983) 163-168. | Zbl 0533.46008

[Bu] Burkholder D. - A geometrical condition that implies the existence of certain singular integrals of Banach-space-valued functions. Proc. Conf. Harmonic Analysis (in honor of A. Zygmund). University of Chicago, March 1981.

[CW] Coifman R., Weiss G. - Transference methods in analysis. (A.M.S.) CBMS n° 31. | Zbl 0377.43001

[DR ] Duoand Ikoetxea J., Rubio De Francia J.L. - Estimations indépendantes de la dimension pour les transformées de Riesz.C.R. Acad. Sci. 300, Série I (1985) 193-196. | Zbl 0577.42015

[Gr]Gross L. - Logarithmic Sobolev inequalities. Amer. J. Math. 97 (1975) 1061-1083. | Zbl 0318.46049

[G] Gundy R. - Sur les transformations de Riesz pour le semi-groupe d'Ornstein-Uhlenbeck. C.R. Acad. Sci. t. 303 (Série I) (1986) 967-970. | Zbl 0606.60063

[GV] Gundy R., Varopoulos N. - Les transformations de Riesz et les intégrales stochastiques. C.R. Acad. Sci. Paris A289 (1979) 13-16. | Zbl 0413.60003

[H ] Haagerup U. - The best constants in the Khintchine inequalities. Studia Math. 70 (1982) 231-283. | Zbl 0501.46015

[M1] Meyer P.A. - Transformations de Riesz pour les lois gaussiennes. Séminaire de Proba. XVIII. Springer Lecture Notes n° 1059, (1984) 179-193. | Numdam | Zbl 0543.60078

[M2] Meyer P.A. - Sur la théorie de Littlewood-Paley-Stein d'après Coifman-Weiss et Cowling. Séminaire de Proba. XIX, Springer Lecture Notes n° 1123 (1985) 113-129. | Numdam | Zbl 0574.47028

[Mu] Muckenhoupt B. - Hermite conjugate expansions. Trans. A.M.S. 139 (1969) 243-260. | Zbl 0175.12701

[N] Neveu J. - Processus aléatoires gaussiens. (1968) Presses de l'Université de Montreal. | Zbl 0192.54701

[P] Pisier G. - Probabilistic Methods in the Geometry of Banach spaces. C.I.M.E. Varenna, 1985, Springer Lecture Notes n° 1206, (1986) 167-241. | Zbl 0606.60008

[S ] Stein E.M. - Some results in Harmonic Analysis in IRn for n → ∞ . Bull. Amer. Math. Soc. 9 (1983) 71-73. | Zbl 0515.42018